# SDR IPXA2025090962412

- Difficulty date: September 1, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 25,387 hours, 15,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53981317202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE, UNDER PANEL 262PF AT FR 74 AND FR75, R/H FLOOR SUPPORT HAVE 2EA CRACKS.  REMOVED Z-PROFILE AT MAIN DECK FLOOR STRUCTURE, UNDER PANEL 262PF BTW FR 74 AND FR75, IAW A300-600 SRM 51-40-21.FABRICATED NEW Z-PROFILE, IAW GMM 09-08.INSTALLED NEW Z-PROFILE AT MAIN DECK FLOOR STRUCTURE, UNDER PANEL 262PF, FR 74 AND FR75, IAW SRM 51-40-21
